Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Stabbing pain in stomach and left thigh. Something wrong?

Hey, My boyfriend as been experiencing stabbing pains in his stomach pretty much all day, they have been getting worse though. A few moments ago he was keeled over in pain due to sharp shooting pains up and down his left thigh, they are happening every few minutes and I don t know what it is because between times (despite the horrible stomach) he is fine it s just when the pain begins to move up and down his leg. What is it and what will stop it?
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
hello mam,
There could be a list of possibilities where the pain in the abdomen can radiate to the thigh.The radiation is because of common segmental nerve supply to these areas.Hence i would advice your boyfriend to get himself evaluated by a general surgeon clinically and radiologically to find the etiology
All the best
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor